Home | About Us | Current Issue | Ahead of print | Archives | Search | Instructions | Subscription | Feedback | Editorial Board | e-Alerts | Login
Journal of Indian Association of Pediatric Surgeons
     Journal of Indian Association of Pediatric Surgeons
Official journal of the Indian Association of Pediatric Surgeons         
 Users Online:1200  
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2018 | Volume:  23 | Issue Number:  4 | Page:  240-241

LETTERS TO THE EDITOR

Pneumoperitoneum: Not always due to an intestinal perforation!!
Sugandhi Nidhi, Samraj Pratheep, Acharya Samir Kant, Jadhav Amit, Tekchandani Narinder, Bagga Deepak

Number of times this article was viewed 1267
Number of times this article has been printed  from the site 57
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 

  2005 - 2020 Journal of Indian Association of Pediatric Surgeons | Published by Wolters Kluwer - Medknow 

Online since 1st May '05